# SDR MALA975382

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF JOB CARD DURING C-CHECK, FOUR EMERGENCY LIGHTS IN TRACK WERE FOUND INOP.  MAINTENANCE RELAMPED.  CHECKS NOW GOOD.  (M)
